# SDR SWAA2024112150854

- Difficulty date: October 19, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON R1 DOORWAY FWD STUB FRAME IB SURFACE; BS 295 STR 17R<[01] NDT HFEC INSPECTED SURFACE PER 737 NDTM PART 6; 51-00-00; PROC 23; VERIFIED 1 INCH LONG CRACK FOUND; MARKED.  EQUIP ID IS000680 DUE 07/25;[02] REMOVED DAMAGE PART OF THE R1 DOORWAY FWD STUB FRAME IB SURFACE; BS 295 STR 17R AND REPAIRED I.A.W SRM 53-10-15-2R-7 REPAIR 7;[03] VERIFIED CORRECTIVE ACTION 2
